RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 665–669 (Mi mz10653)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximability of HNN-Extensions with Central Associated Subgroups by a Root Class of Groups

D. V. Gol'tsov

Ivanovo State University

Abstract: HNN-extensions of a group with central associated subgroups are considered. Several conditions are obtained for the approximability of such HNN-extensions by a class of groups which have the root property and is closed with respect to factorization.

Keywords: group with root property, HNN-extension, residually $\mathscr K$ group for a class $\mathscr K$ of groups, central subgroup.

DOI: https://doi.org/10.4213/mzm10653

Full text: PDF file (375 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 679–683

Bibliographic databases:

Document Type: Article
UDC: 512.543
Received: 28.06.2014

Citation: D. V. Gol'tsov, “Approximability of HNN-Extensions with Central Associated Subgroups by a Root Class of Groups”, Mat. Zametki, 97:5 (2015), 665–669; Math. Notes, 97:5 (2015), 679–683

Citation in format AMSBIB
\Bibitem{Gol15}
\by D.~V.~Gol'tsov
\paper Approximability of HNN-Extensions with Central Associated Subgroups by a Root Class of Groups
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 665--669
\mathnet{http://mi.mathnet.ru/mz10653}
\crossref{https://doi.org/10.4213/mzm10653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370552}
\elib{http://elibrary.ru/item.asp?id=23421555}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 679--683
\crossref{https://doi.org/10.1134/S000143461505003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933556357}


Linking options:
  • http://mi.mathnet.ru/eng/mz10653
  • https://doi.org/10.4213/mzm10653
  • http://mi.mathnet.ru/eng/mz/v97/i5/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Tumanova, “On the root-class residuality of generalized free products with a normal amalgamation”, Russian Math. (Iz. VUZ), 59:10 (2015), 23–37  mathnet  crossref
    2. E. V. Sokolov, E. A. Tumanova, “Sufficient conditions for the root-class residuality of certain generalized free products”, Siberian Math. J., 57:1 (2016), 135–144  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. V. Sokolov, E. A. Tumanova, “Root Class Residuality of HNN-Extensions with Central Cyclic Associated Subgroups”, Math. Notes, 102:4 (2017), 556–568  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:5
    References:12
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019